| Model Number |
H74939171071070 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code: fge, lit g4: premarket / 510(k): k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the arteriovenous fistula.A 7.0 x 100, 75cm mustang balloon catheter was advanced for dilatation.However, during inflation, the balloon burst while inside the patient's body.The procedure was completed with another of the same device.No patient complications and the patient condition was stable post-procedure.
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.D2b: pro code: fge, lit.E1 - initial reporter phone: (b)(6).G4: premarket / 510(k): k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the arteriovenous fistula.A 7.0 x 100, 75cm mustang balloon catheter was advanced for dilatation.However, during inflation, the balloon burst while inside the patient's body.The procedure was completed with another of the same device.No patient complications and the patient condition was stable post-procedure.It was further reported that the target lesion was 60% stenosed, mildly tortuous and moderately calcified.The balloon was ruptured during first inflation for 20-30 seconds.
Additional Manufacturer Narrative
D2b: pro code: fge, lit.E1 - initial reporter phone: (b)(6).G4: premarket / 510(k): k141521, k141597.Device evaluated by mfr: the mustang device was returned for evaluation.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured approximately 55mm in length and extended from a position 9mm distal of the proximal markerband to 64mm distal of the proximal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.No other issues were identified during the product analysis.
Event or Problem Description